Why Did These Lesions Appear?

A 58-year-old woman presents two days after a cardiac catheterization with malaise, fatigue, and new violaceous livedoid lesions on her feet. She is also found to have mild acute renal dysfunction. What is the cause of her symptoms? 
A. Allergic reaction to contrast dye
B. Flare of Raynaud’s disease
C. Congestive heart failure
D. Cholesterol embolization syndrome

Find the answer, discuss this case, and more on Figure 1.

Explore cases, quiz yourself, and solve medical mysteries along with thousands of other medical professionals around the world on Figure 1, the free app where doctors expand their clinical knowledge.

Christy Crisologo

    Christy Crisologo is SDN’s Editor-in-Chief. She earned her BA in Communications from Asbury University and lives in Texas with her husband (and primary connection to the medical world) and their two young children. 

    Christy Crisologo has 139 posts and counting. See all posts by Christy Crisologo

    Discussion